Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 46, NWS Pittsburgh, PA

June 3, 20124 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 3, 2012, 3:54 PM EDT for 4 counties in Pennsylvania. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 3:54 PM EDT (19:54 UTC)
Expired
Jun 3, 2012, 4:30 PM EDT
In force
36 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Armstrong County, PA, Butler County, PA, Clarion County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 85 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:20 PM EDTHAIL 11 W Saint Petersburg, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WUUS51 KPBZ 031954
SVRPBZ
PAC005-019-031-121-032030-
/O.NEW.KPBZ.SV.W.0046.120603T1954Z-120603T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTHEASTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHWESTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHWESTERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 430 PM EDT

* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLINTONVILLE...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CLINTONVILLE...       EAU CLAIRE...         EMLENTON...
  BRADYS BEND...        EAST BRADY...         SLIGO...
  RIMERSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4120 7936 4092 7959 4120 8001 4128 7992
TIME...MOT...LOC 1954Z 286DEG 30KT 4122 7989

$$
1 follow-up statement
687 
WWUS51 KPBZ 032007
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT SUN JUN 3 2012

PAC005-019-031-121-032030-
/O.CON.KPBZ.SV.W.0046.000000T0000Z-120603T2030Z/
ARMSTRONG PA-BUTLER PA-CLARION PA-VENANGO PA-
407 PM EDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR VENANGO...CLARION...BUTLER AND ARMSTRONG COUNTIES...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EMLENTON...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   EAU
  CLAIRE...         CLINTONVILLE...       EMLENTON...
  BRADYS BEND...        EAST BRADY...         SLIGO...
  RIMERSBURG...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4120 7991 4121 7979 4119 7939 4092 7959
      4117 7997
TIME...MOT...LOC 2007Z 286DEG 30KT 4119 7975

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:39 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 3, 2:39 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
239 PM EDT SUN JUN 3 2012

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE ACROSS THE NORTHEASTERN STATES WILL KEEP
OCCASIONAL SHOWERS AND BELOW NORMAL TEMPERATURES IN THE FORECAST
FOR MUCH OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS EVENING AS DAYTIME
HEATING HAS SPAWNED SHOWERS AND SCATTERED THUNDERSTORMS ACROSS
WESTERN PA. THE SHOWERS SHOULD CONTINUE DEVELOPING TO THE SOUTH
BEFORE WEAKENING AFTER SUNSET. SHOWERS WILL END BY MIDNIGHT WITH
THE DIURNAL COOLING.

A SHORT WAVE MOVING AROUND THE UPPER LOW
WILL ENTER THE NORTHERN COUNTIES DURING THE EARLY AFTERNOON AND
MOVE SOUTH THROUGH THE DAY. A ROUND OF DIURNAL SHOWERS WILL LIKELY
BE SET OFF WITH THE HEATING OF THE DAY AND THE COOLING ALOFT
CAUSED BY THE SHORT WAVE.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
FOR MONDAY NIGHT THROUGH TUESDAY NIGHT SHOWERS WILL CONTINUE TO BE
DIURNALLY DRIVEN WITH THE BEST RISK OF SHOWERS DURING THE LATE
AFTERNOON AND EVENING HOURS. TEMPERATURES WILL REMAIN SLIGHTLY
BELOW NORMAL UNDER THE INFLUENCE OF THE UPPER LOW.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THERE IS NAEFS/ECMWF AGREEMENT THAT A CLOSED LOW WILL BE CENTERED
ACROSS NOVA SCOTIA WITH A LONG WAVE TROUGH EXTENDING SOUTHWESTWARD
INTO THE UPPER OHIO VALLEY. THE TROUGH WILL SLOWLY SLIDE EASTWARD
THURSDAY AND FRIDAY, WITH ITS AXIS CENTERED ALONG THE EAST COAST BY
FRIDAY NIGHT. IN THIS PATTERN, THE REGION WILL BE IN A NORTHWESTERLY
FLOW WITH THE CHANCE OF SHOWERS ON THURSDAY AS THE AXIS SHIFTS EAST
OF THE AREA. A SURFACE HIGH WILL APPROACH FROM THE WEST AND MOVE
INTO THE AREA ON FRIDAY, ALLOWING FOR A DRY FORECAST. A TROUGH IN
PLACE WITH A NWLY FLOW WILL YIELD TEMPERATURES AROUND 5 DEGREES
BELOW NORMAL THROUGH FRIDAY.

FOR THE WEEKEND, FORECAST IS A GFSE/ECMWF BLEND, AS HIGH PRESSURE
MOVES ACROSS THE AREA ON SATURDAY AND AN UPPER LEVEL RIDGE BEGINS TO
BUILD INTO THE OHIO VALLEY ON SUNDAY. THIS WILL ALLOW FOR A DRY
FORECAST OVER THE WEEKEND WITH TEMPS MODERATING TO NEAR NORMAL
SEASONAL VALUES.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
TERMINALS INTO THE EARLY EVENING AS A SURFACE LOW PASSES NORTH OF
THE AREA. BRIEF MVFR RESTRICTIONS WILL BE POSSIBLE WITH SHOWERS
AND STORMS. TEMPO GROUPS FOR THUNDERSTORMS ARE FORECAST ACROSS THE
TERMINALS STARTING ACROSS THE NORTH AT KFKL/KFKL THIS AFTERNOON
AND BECOMING MORE ORGANIZED AS THEY SHIFT SOUTHWARD ACROSS THE
PITTSBURGH METRO AND INTO KMGW BY EVENING. A FEW OF THE STORMS MAY
HAVE STRONG WINDS AND SMALL HAIL.

SHOWERS AND STORMS WILL DIMINISH QUICKLY AFTER SUNSET WITH VFR
CONDITIONS PREVAILING OVERNIGHT.

.OUTLOOK...MONDAY THROUGH FRIDAY...
AN UPPER LEVEL LOW WILL REMAIN OFF THE COAST OF NEW ENGLAND MONDAY
THROUGH THURSDAY, ALLOWING FOR AT LEAST A SLIGHT CHANCE OF SHOWERS
WITH BRIEF RESTRICTIONS EACH AFTERNOON, ESPECIALLY FOR LOCATIONS
EAST OF KPIT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THIS
PERIOD. HIGH PRESSURE BUILDING INTO THE AREA ON FRIDAY BRING AN
END TO AFTERNOON SHOWERS WITH VFR CONDITIONS CONTINUING.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 3, 3:35 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 AM EDT SUN JUN 3 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-041200-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
335 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 3, 2:39 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
239 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             NEW CASTLE              41.00N  80.35W
06/03/2012  M1.00 INCH       LAWRENCE           PA   PUBLIC

&&

EVENT NUMBER PBZ1200504

RG
Special weather statement, Jun 3, 3:00 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 PM EDT SUN JUN 3 2012

PAZ014-021-022-031945-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-
300 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN
ALLEGHENY...SOUTHEASTERN BUTLER AND SOUTHERN ARMSTRONG COUNTIES...

AT 255 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LERNERVILLE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SAXONBURG...          SARVER...             LERNERVILLE...
  FREEPORT...           KITTANNING...         FORD CITY...
  CROOKED CREEK LAKE PARK...                  RURAL VALLEY...
  ELDERTON...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4059 7942 4065 7963 4066 7964 4068 7966
      4066 7970 4073 7995 4091 7981 4084 7924

WOODRUM
Special weather statement, Jun 3, 3:03 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
303 PM EDT SUN JUN 3 2012

PAZ016-031930-
JEFFERSON PA-
303 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON COUNTY...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
BROOKVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BROOKVILLE...         REYNOLDSVILLE...

THIS WILL IMPACT...

I-80 BETWEEN MILE MARKERS 76 AND 96.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4117 7878 4112 7880 4095 7880 4112 7918
      4124 7911 4120 7877 4118 7877

WOODRUM
Special weather statement, Jun 3, 3:12 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EDT SUN JUN 3 2012

PAZ015-016-022-023-032000-
ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA-
312 PM EDT SUN JUN 3 2012

...THUNDERSTORMS WILL AFFECT NORTHEASTERN ARMSTRONG...NORTHEASTERN
INDIANA...SOUTHEASTERN CLARION AND SOUTHERN JEFFERSON COUNTIES...

AT 310 PM EDT...THUNDERSTORMS WERE LOCATED 6 MILES SOUTHWEST OF
LIMESTONE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  RIMERSBURG...         CLIMAX...             NEW BETHLEHEM...
  DORA...               REYNOLDSVILLE...      PUNXSUTAWNEY...
  GLEN CAMPBELL...      CHERRY TREE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4104 7951 4113 7944 4109 7880 4072 7880
Special weather statement, Jun 3, 3:30 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
330 PM EDT SUN JUN 3 2012

PAZ007-008-014-015-022-032015-
ARMSTRONG PA-BUTLER PA-CLARION PA-MERCER PA-VENANGO PA-
330 PM EDT SUN JUN 3 2012

...THUNDERSTORMS WILL AFFECT EAST CENTRAL MERCER...EXTREME
NORTHWESTERN ARMSTRONG...EXTREME WEST CENTRAL CLARION...NORTHEASTERN
BUTLER AND SOUTHERN VENANGO COUNTIES...

AT 326 PM EDT...THUNDERSTORMS WERE LOCATED 2 MILES SOUTHWEST OF
STONEBORO...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  STONEBORO...          CLINTONVILLE...       KENNERDELL...
  EAU CLAIRE...         EMLENTON...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 122 AND 128.
I-80 BETWEEN MILE MARKERS 27 AND 46.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4130 7963 4104 7970 4130 8021 4137 8017
Special weather statement, Jun 3, 3:37 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT SUN JUN 3 2012

PAZ022-023-073-074-032015-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
337 PM EDT SUN JUN 3 2012

...THUNDERSTORMS WILL AFFECT NORTHEASTERN WESTMORELAND...
SOUTHERN ARMSTRONG AND SOUTHWESTERN INDIANA COUNTIES...

AT 337 PM EDT...THUNDERSTORMS WERE LOCATED 4 MILES SOUTH OF CROOKED
CREEK LAKE PARK...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  VANDERGRIFT...        LEECHBURG...          APOLLO...
  ELDERTON...           SALTSBURG...          SHELOCTA...
  BLAIRSVILLE...        HOMER CITY...         NEW FLORENCE...
  ARMAGH...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4036 7899 4025 7907 4025 7908 4040 7937
      4065 7965 4071 7933 4048 7891

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:38 PM EDTSpecial Weather StatementPBZLawrence22 min
Jun 3, 1:52 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence38 min
Jun 3, 2:24 PM EDTSpecial Weather StatementPBZClarion51 min
Jun 3, 2:28 PM EDTSpecial Weather StatementPBZArmstrong, Butler32 min
Jun 3, 2:34 PM EDTSevere Thunderstorm WarningPBZClarion, Venango41 min
Jun 3, 3:00 PM EDTSpecial Weather StatementPBZArmstrong45 min
Jun 3, 3:03 PM EDTSpecial Weather StatementPBZJefferson27 min
Jun 3, 3:12 PM EDTSpecial Weather StatementPBZJefferson48 min
Jun 3, 3:30 PM EDTSpecial Weather StatementPBZVenango45 min
Jun 3, 3:37 PM EDTSpecial Weather StatementPBZWestmoreland38 min
Jun 3, 4:30 PM EDTSpecial Weather StatementPBZArmstrong45 min
Jun 3, 4:44 PM EDTSpecial Weather StatementPBZAllegheny46 min
Jun 3, 5:10 PM EDTSpecial Weather StatementPBZAllegheny35 min
Jun 3, 5:17 PM EDTSpecial Weather StatementPBZWestmoreland43 min
Jun 3, 5:33 PM EDTSpecial Weather StatementPBZBeaver42 min
Jun 3, 5:42 PM EDTSpecial Weather StatementPBZWestmoreland48 min
Jun 3, 5:51 PM EDTSpecial Weather StatementPBZAllegheny24 min
Jun 3, 5:55 PM EDTSpecial Weather StatementPBZWestmoreland20 min
Jun 3, 6:15 PM EDTSpecial Weather StatementPBZFayette45 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.